Bipolar Disorder Community
lamotragine Rash
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

lamotragine Rash

Anyone else get a rash from lomatragine ( not sure if spelled correctly )
Related Discussions
5 Comments Post a Comment
Blank
Avatar_m_tn
You should report a rash to your doctor as soon as possible.
Blank
603015_tn?1329866573
I have I ended up in ER and they have taken me off the medication straight away, just waiting to see my doc now to see what he will want to do now but he is away until march.
Blank
585414_tn?1288944902
I would assume they would follow up by changing you to another mood stabilizer in the meantime but you could discuss this with them and also think if any medications have helped you in the past because unless they would give you instructions otherwise most likely they would start another medication to prevent a return in what it was there to treat. Most medications thankfully do not cause Stephen's Johnson syndrome but they would know which ones. There should be a way they could get in touch with your psychiatrist since its an emergency but if not there should be a psychiatrist who could work with you in the meantime.
Blank
899491_tn?1243777227
My rash started at my feet and worked itself up to my face....then I went to ER because I got deathly ill...and itched every where!!!!.
Later on my soles of my feet had a "skin peel" like a snake.

Go to the ER ASAP!
Blank
603015_tn?1329866573
thanks for the concern, I have come off the medication and the rash is nearly all gone, mine to started at my feet and made its way up my body, I went to ER and they said it was luckily in the early stages so I didnt have the skin peeling, just starting to blister. Im feeling ok so I dont think coming off the meds has had an effect on my mood, I feel positive at the moment so I will just wait for my own doc, I am also on epilim so its not like I am off all meds.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
Avatar_f_tn
Blank
Crystal413
VA
3092482_tn?1412261602
Blank
weaver71
Other